# SDR UIEA2017091101633

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,726 hours, 17,505 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, HAD A RT ENGINE CONTROL EICAS AND STATUS MESSAGE.   PERFORMED RT PIMU BITE , NO FAULTS IAW AMM 77-35-02 , RAN THE ENGINE IAW AMM 71-00-00,  SYSTEM NORMAL.
